Jump to content
  • Sign Up
0
jasonD2

Problems After Endoscopy

Rate this topic

Recommended Posts

Hi

I was wondering if an endoscopic procedure can mess up your insides? Ever since my endoscopy on Dec 22, 09 I have had very thin stools and difficulty going to the bathroom. has this happened to anyone?

Thanks,

J

Share this post


Link to post
Share on other sites

Hi

I was wondering if an endoscopic procedure can mess up your insides? Ever since my endoscopy on Dec 22, 09 I have had very thin stools and difficulty going to the bathroom. has this happened to anyone?

Thanks,

J

You need to contact your doctor immediately, and if it were me I would also start a probiotic like PB8 at double or triple portion size (3 per meal + bedtime or something similar). There are a number of bacterial infections/overgrowths possible including C. Diff. I suffered a C.Diff overgrowth that nearly killed me. (Literally). In fact that traumatic event seems to have been what kicked my (undiagnosed) gluten-intolerance or celiac disease into high gear, which then also was well on its way to killing me. :)

Share this post


Link to post
Share on other sites

You need to contact your doctor immediately, and if it were me I would also start a probiotic like PB8 at double or triple portion size (3 per meal + bedtime or something similar). There are a number of bacterial infections/overgrowths possible including C. Diff. I suffered a C.Diff overgrowth that nearly killed me. (Literally). In fact that traumatic event seems to have been what kicked my (undiagnosed) gluten-intolerance or celiac disease into high gear, which then also was well on its way to killing me. :)

Doesn't C Diff give you massive diarrhea though? My grandmother had that in the hospital and the D was very very bad and constant. She had IV's for dehydration it was so bad.

Share this post


Link to post
Share on other sites

Jason did they scope the other end also? I would wonder if they did if you had a reaction to the prep. I would contact your doctor about this immediately and I would not take anything to try and remedy this until after you see the doctor.

Share this post


Link to post
Share on other sites

Doesn't C Diff give you massive diarrhea though? My grandmother had that in the hospital and the D was very very bad and constant. She had IV's for dehydration it was so bad.

It can. However if you have a low grade overgrowth you can have intermittent symptoms for some time. Of if you have some other type of flora imbalance.

Share this post


Link to post
Share on other sites

No just upper GI

Have you been able to talk with anyone at the doctor's office yet?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×